| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker isolated the cause of the reported issue to the device's system pcb assembly.A replacement for this part is no longer available and device can not be repaired.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device would not complete the boot up cycle.In this state the device would not be able to deliver defibrillation if needed.There was no patient involvement reported with the event.